# SDR SWAA2019052032839

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,523 hours, 24,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10935
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR HUNG UP ON DOOR FRAME, SLIDE INADVERTENTLY PULLED PARTIALLY FROM COVER, DID NOT DEPLOY, STILL OPERATIONAL.  R&R SLIDE ASSEMBLY PER MT.
